Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON THE DEFORMATION OF ELASTIC SHELLS OF REVOLUTION

P. M. NAGHDI and C. NEVIN De SILVA
Quarterly of Applied Mathematics
Vol. 12, No. 4 (January, 1955), pp. 369-374
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43634149
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON THE DEFORMATION OF ELASTIC SHELLS OF REVOLUTION
Preview not available

Page Thumbnails

  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374